# SDR DALA1012329917

- Difficulty date: June 5, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 91,351 hours, 82,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY FLOOR LIGHTS IN ROW 8,9 AND 10 AND OVERWING HATCH EXIT LIGHT INOP. MAINTENANCE REPLACED FUSE IN LEFT FORWARD HATCH EXIT SIGN. OPS CHECK OF LIGHTS NOW CHECKS GOOD.
